Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounded point derivations and representing measures on $ R(X)$


Author: Donald R. Wilken
Journal: Proc. Amer. Math. Soc. 24 (1970), 371-373
MSC: Primary 46.55
MathSciNet review: 0248529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lutz Bungart, Representing measures for algebras of holomorphic functions, Function Algebras (Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965) Scott-Foresman, Chicago, Ill., 1966, pp. 153–156. MR 0193533
  • [2] Alfred P. Hallstrom, On bounded point derivations and analytic capacity, J. Functional Analysis 4 (1969), 153–165. MR 0243358
  • [3] M. S. Mel′nikov, Estimate of the Cauchy integral over an analytic curve, Mat. Sb. (N.S.) 71 (113) (1966), 503–514 (Russian). MR 0206301
  • [4] John Wermer, Bounded point derivations on certain Banach algebras, J. Functional Analysis 1 (1967), 28–36. MR 0215105

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248529-4
Article copyright: © Copyright 1970 American Mathematical Society